Things Are Changing!
The migration of TuDiabetes has begun
Content created between now and the launch of our new site on April 20th will NOT be moved to that new home, but our community values and Terms of Service still apply during this time.We are not accepting new members during this transition period. If you want to join the TuDiabetes community please send an e-mail to TuDiabetesAdmin@gmail.com. We will send you an invitation to join after the migration is completed.
i am a type 2 diabetic presently on Januvia 100mgs a day and Gliclazide 2 tabs of 80mgs twice a day.
i try to eat as much low carbs as possible !,
my question is as follows my DSN weight me and said that i was not *FAT* enough to be given the weekly injections of Byetta, she said that i would loose weight so i could become underweight!
to be started on Victoza, do you also have to have ahigh BMI ??
I was put on Victoza by my Endo's urging... I am overweight but that had no bearing on it. I had lost 52lbs prior to being put on Victoza. It does suppress my appetite so much so though that I don't eat a whole lot and have started weight watchers this past week to see if I can push through my plateau by actually eating more and healthy. I exercise hard and regularly so that's not the problem. I thought I had read somewhere and I could be imagining this... that you had to have an A1C of over a certain number to be using Victoza but that could have been in order for my insurance to cover it.
I think, but not sure. I believe you had to be on something before, like Metformin.
I am overweight. It does help control my BS. I haven't had the experience of losing weight & I didn't eat that much to begin with so it doesn't do anything for my appetite either.
I have lost weight (5lb) with watching my carbs, no starch type foods. Very frustrating.
My Endo put me on it and it didn't have anything to do with my A1C because it was already 6.7 but she did say it would help me to fill full and I wouldn't eat as much. I am overweight and when I first started taking it I lost 11 lbs and that was all. The problem with me is that I have a slow emptying stomach and you aren't suppose to take it if you have that problem. I brought it her attention but she told me to just stay on the smallest dose and I did. It did keep my BS undercontrol but after about three days I would throw up almost all the food I had eaten. I then started having stinging pains under my breast bone after I would eat and even sometimes without even eating. We had my gall bladder checked and it was only functioning at 30%. Should be 50% or higher. So that problem and the problem of my food sitting in my stomach for three days kept me stressed out. She finally took me off the Victoza and I have stopped having the stinging pains and am scheduled for an EDG next week to see how my stomach is doing. Without the Victoza my BS in the mornings is running about 130 which is high for me. Hope that helps some.